# SDR VQMA20121229001

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N918TC
- Make and model: Beech B200
- Aircraft serial: BB918
- Aircraft time: 9,742 hours, 9,459 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Part time: 8,260 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, ACTIVATED GEAR DOWN CYCLE,  DISCOVERED THAT THE TWO MAIN GEARS DID EXTEND AND LOCK, NOSE GEAR HAD NOT FULLY EXTENDED OR LOCKED INTO ITS CORRECT POSITION.  ASCERTAINED THE PROBLEM COULD NOT BE FIXED IN FLIGHT, IT WAS DECIDED TO DIVERT FOR A LANDING.  LANDING WAS MADE, AT APPROX 1718, NOSE GEAR COLLAPSED.
